# SDR AALA20100628TUL06

- Difficulty date: June 28, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON FRAME 1271 BETWEEN LONGERON 28L-29R.  INSTALLED J-ANGLE REPAIR PER EA NUMBER MD80-53-011489 DATED 6-27-2010.
